# SDR TWAA0017204

- Difficulty date: November 5, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug DC-9-83
- Aircraft serial: 53561
- Aircraft time: 10,752 hours, 5,341 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 105602001
- Condition: Damaged
- Location: Row 21
- Stage of operation: CR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN FLIGHT A PASSENGER BAG DAMAGED THE EGRESS LIGHT NEAR SEAT 21D.  REPLACED THE EGRESS FLOOR TRACK WIRING AND LAMP BASES.  CHECK-C 4-21-00 STL.
